Some classes of homogeneous spaces that are close to compact
Doklady Akademii Nauk, Tome 303 (1988) no. 4, pp. 785-788
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_303_4_a2,
author = {V. V. Gorbatsevich},
title = {Some classes of homogeneous spaces that are close to compact},
journal = {Doklady Akademii Nauk},
pages = {785--788},
year = {1988},
volume = {303},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_303_4_a2/}
}
V. V. Gorbatsevich. Some classes of homogeneous spaces that are close to compact. Doklady Akademii Nauk, Tome 303 (1988) no. 4, pp. 785-788. http://geodesic.mathdoc.fr/item/DAN_1988_303_4_a2/